RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 66, Issue 5, Pages 682–687 (Mi mz1212)  

This article is cited in 18 scientific papers (total in 19 papers)

Double Kloosterman sums

A. A. Karatsuba

Steklov Mathematical Institute, Russian Academy of Sciences

DOI: https://doi.org/10.4213/mzm1212

Full text: PDF file (142 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 66:5, 565–569

Bibliographic databases:

UDC: 511
Received: 29.04.1999

Citation: A. A. Karatsuba, “Double Kloosterman sums”, Mat. Zametki, 66:5 (1999), 682–687; Math. Notes, 66:5 (1999), 565–569

Citation in format AMSBIB
\Bibitem{Kar99}
\by A.~A.~Karatsuba
\paper Double Kloosterman sums
\jour Mat. Zametki
\yr 1999
\vol 66
\issue 5
\pages 682--687
\mathnet{http://mi.mathnet.ru/mz1212}
\crossref{https://doi.org/10.4213/mzm1212}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1754468}
\zmath{https://zbmath.org/?q=an:0971.11045}
\elib{http://elibrary.ru/item.asp?id=13306021}
\transl
\jour Math. Notes
\yr 1999
\vol 66
\issue 5
\pages 565--569
\crossref{https://doi.org/10.1007/BF02674197}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000086576400005}


Linking options:
  • http://mi.mathnet.ru/eng/mz1212
  • https://doi.org/10.4213/mzm1212
  • http://mi.mathnet.ru/eng/mz/v66/i5/p682

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. H. C. Jimbo, V. N. Chubarikov, “On the distribution of arithmetic functions modulo a prime”, Discrete Math. Appl., 11:5 (2001), 461–470  mathnet  crossref  mathscinet  zmath
    2. Zhimbo, EK, “On asymptotic distributions of values of arithmetic functions”, Doklady Mathematics, 63:2 (2001), 165  mathnet  mathscinet  zmath  isi
    3. Banks, WD, “On the number of sparse RSA exponents”, Journal of Number Theory, 95:2 (2002), 340  crossref  mathscinet  zmath  isi  scopus  scopus
    4. Yu. V. Malykhin, “Bounds for exponential sums modulo $p^2$”, J. Math. Sci., 146:2 (2007), 5686–5696  mathnet  crossref  mathscinet  zmath  elib  elib
    5. Banks, WD, “Double character sums over elliptic curves and finite fields”, Pure and Applied Mathematics Quarterly, 2:1 (2006), 179  crossref  mathscinet  zmath  isi
    6. Banks, WD, “Uniform Distribution of Fractional Parts Related to Pseudoprimes”, Canadian Journal of Mathematics-Journal Canadien de Mathematiques, 61:3 (2009), 481  crossref  mathscinet  zmath  isi  scopus  scopus
    7. A. A. Karatsuba, “New Estimates of Short Kloosterman Sums”, Math. Notes, 88:3 (2010), 347–359  mathnet  crossref  crossref  mathscinet  isi
    8. M. A. Korolev, “Short Kloosterman Sums with Weights”, Math. Notes, 88:3 (2010), 374–385  mathnet  crossref  crossref  mathscinet  zmath  isi
    9. Zhou B., “A Note on Exponential Sums Over Subgroups of Z(P2) and their Applications”, J. Number Theory, 130:11 (2010), 2467–2479  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    10. Bourgain J., Dilworth S.J., Ford K., Konyagin S.V., Kutzarova D., “Breaking the K(2) Barrier for Explicit Rip Matrices”, Stoc 11: Proceedings of the 43rd ACM Symposium on Theory of Computing, Annual ACM Symposium on Theory of Computing, Assoc Computing Machinery, 2011, 637–644  mathscinet  zmath  isi
    11. S. A. Gritsenko, E. A. Karatsuba, M. A. Korolev, I. S. Rezvyakova, D. I. Tolev, M. E. Changa, “Scientific Achievements of Anatolii Alekseevich Karatsuba”, Proc. Steklov Inst. Math., 280, suppl. 2 (2013), S1–S22  mathnet  crossref  crossref  zmath  isi  elib
    12. M. A. Korolev, “Karatsuba's method for estimating Kloosterman sums”, Sb. Math., 207:8 (2016), 1142–1158  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    13. M. A. Korolev, “On Short Kloosterman Sums Modulo a Prime”, Math. Notes, 100:6 (2016), 820–827  mathnet  crossref  crossref  mathscinet  isi  elib
    14. M. A. Korolev, “Metody otsenok korotkikh summ Kloostermana”, Chebyshevskii sb., 17:4 (2016), 79–109  mathnet  crossref  mathscinet  elib
    15. M. A. Korolev, “Generalized Kloosterman sum with primes”, Proc. Steklov Inst. Math., 296 (2017), 154–171  mathnet  crossref  crossref  mathscinet  isi  elib
    16. M. A. Korolev, “On Anatolii Alekseevich Karatsuba's works written in the 1990s and 2000s”, Proc. Steklov Inst. Math., 299 (2017), 1–43  mathnet  crossref  crossref  isi  elib  elib
    17. M. A. Korolev, “On a Diophantine inequality with reciprocals”, Proc. Steklov Inst. Math., 299 (2017), 132–142  mathnet  crossref  crossref  isi  elib  elib
    18. M. A. Korolev, “Kloosterman sums with multiplicative coefficients”, Izv. Math., 82:4 (2018), 647–661  mathnet  crossref  crossref  adsnasa  isi  elib
    19. M. A. Korolev, “Divisors of a quadratic form with primes”, Proc. Steklov Inst. Math., 303 (2018), 154–170  mathnet  crossref  crossref  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:389
    Full text:132
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019